American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13N05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Monique Lejeune-Jalabert and Ruth I. Michler. Affine hypersurfaces with Gorenstein singular loci. Proc. Amer. Math. Soc. 130 (2002) 3453-3460. MR 1918820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ruth I. Michler. On the number of generators of the torsion module of differentials. Proc. Amer. Math. Soc. 129 (2001) 639-646. MR 1707527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tomoaki Ono. A note on $p$-bases of rings. Proc. Amer. Math. Soc. 128 (2000) 353-360. MR 1623048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Reinhold Hübl and Appendix by Irena Swanson. Derivations and the integral closure of ideals. Proc. Amer. Math. Soc. 127 (1999) 3503-3511. MR 1618698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Reinhold Hübl and Xiaotao Sun. On the cohomology of regular differential forms and dualizing sheaves . Proc. Amer. Math. Soc. 126 (1998) 1931-1940. MR 1458879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Paulo Brumatti and Aron Simis. The module of derivations of a Stanley-Reisner ring . Proc. Amer. Math. Soc. 123 (1995) 1309-1318. MR 1243162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wei Li. Remarks on rings of constants of derivations . Proc. Amer. Math. Soc. 107 (1989) 337-340. MR 979220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ian M. Musson. Some rings of differential operators which are Morita equivalent to the Weyl algebra $A\sb 1$ . Proc. Amer. Math. Soc. 98 (1986) 29-30. MR 848868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. Connell and J. Drost. Conservative and divergence free algebraic vector fields . Proc. Amer. Math. Soc. 87 (1983) 607-612. MR 687626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Matthew S. Chen. Height one differential ideals in polynomial rings . Proc. Amer. Math. Soc. 86 (1982) 561-566. MR 674081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Barbara Lando. Extensions of difference specializations . Proc. Amer. Math. Soc. 79 (1980) 197-202. MR 565337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Peter J. Olver and Chehrzad Shakiban. A resolution of the Euler operator. I . Proc. Amer. Math. Soc. 69 (1978) 223-229. MR 486822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1